Integral Means Inequalities for Fractional Derivatives of a Unified Subclass of Prestarlike Functions with Negative Coefficients
© Güney and Owa 2007
Received: 24 May 2007
Accepted: 28 July 2007
Published: 25 September 2007
Integral means inequalities are obtained for the fractional derivatives of order of functions belonging to a unified subclass of prestarlike functions. Relevant connections with various known integral means inequalities are also pointed out.
- Duren PL: Univalent Functions, Grundlehren der Mathematischen Wissenschaften. Volume 259. Springer, New York, NY, USA; 1983:xiv+382.Google Scholar
- Srivastava HM, Owa S (Eds): Current Topics in Analytic Function Theory. World Scientific, River Edge, NJ, USA; 1992:xiv+456.MATHGoogle Scholar
- Sheil-Small T, Silverman H, Silvia E: Convolution multipliers and starlike functions. Journal d'Analyse Mathématique 1982, 41: 181–192.MathSciNetView ArticleMATHGoogle Scholar
- Owa S, Uralegaddi BA: A class of functions-prestarlike of order. Bulletin of the Korean Mathematical Society 1984,21(2):77–85.MathSciNetMATHGoogle Scholar
- Srivastava HM, Aouf MK: Some applications of fractional calculus operators to certain subclasses of prestarlike functions with negative coefficients. Computers & Mathematics with Applications 1995,30(1):53–61. 10.1016/0898-1221(95)00067-9MathSciNetView ArticleMATHGoogle Scholar
- Raina RK, Srivastava HM: A unified presentation of certain subclasses of prestarlike functions with negative coefficients. Computers & Mathematics with Applications 1999,38(11–12):71–78. 10.1016/S0898-1221(99)00286-2MathSciNetView ArticleMATHGoogle Scholar
- Owa S: On the distortion theorems. I. Kyungpook Mathematical Journal 1978,18(1):53–59.MathSciNetMATHGoogle Scholar
- Srivastava HM, Owa S (Eds): Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications. Ellis Horwood, Chichester, UK; John Wiley & Sons, New York, NY, USA; 1989:404.Google Scholar
- Littlewood JE: On inequalities in the theory of functions. Proceedings of the London Mathematical Society 1925,23(1):481–519. 10.1112/plms/s2-23.1.481View ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.